# SDR IPXA09556782

- Difficulty date: June 29, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1480, STG-26L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE PER SRM 53-00-07-2R5 FIG 201.  HFEC AT CUT OUT + HOLES IAW NTM51 00-16PT6/-01PT6, NO CRACKS NOTED.  FAB REPAIR PARTS ON MAE TR T9/797 766 (7075-T6511 0.071).  INSTALLED REPAIR PARTS IAW SRM 53-00-07-2R5 FIG 201, DETAIL I.
